# SDR VNAA0608002

- Difficulty date: August 8, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 5,787 hours, 5,866 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE CREW REPORTED AUTO PILOT UNCOMMANDED DOWN 15 DEGREES.  MAINTENANCE DEFERRED THE AUTO PILOT PER MEL 22-10-01 CODE B.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
